MathSciNet Relay Station
MathSciNet bibliographic data
MR2457400 (2009m:76023) 76B47 (37J05 37N10 70F10)
Hampton, Marshall; Moeckel, Richard Finiteness of stationary configurations of the four-vortex problem. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1317–1332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement